Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Four-dimensional symplectic cobordisms containing three-handles

David T Gay

Geometry & Topology 10 (2006) 1749–1759

DOI: 10.2140/gt.2006.10.1749

Forward citations
P Albers, B Bramham, C Wendl, On nonseparating contact hypersurfaces in symplectic 4–manifolds, Algebraic & Geometric Topology 10 (2010) 697
T Etgü, Elliptic open books on torus bundles over the circle, Geometriae Dedicata 132 (2008) 53
H Geiges, A I Stipsicz, Contact structures on product five-manifolds and fibre sums along circles, Mathematische Annalen (2009)
P Lisca, A I Stipsicz, Contact Ozsváth–Szabó invariants and Giroux torsion, Algebraic & Geometric Topology 7 (2007) 1275
C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, Geometry & Topology 11 (2007) 2117